Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Abdominal pain for 2 days, periods, taken ECP - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi
Doctor :   hi
Doctor :   DR. XXXXXXXX here.
User :   my wife has taken ECP..
Doctor :   please proceed with your health query
Doctor :   ok
User :   she was feeling some abdominal pain for 2 days and then after 3 days ..
User :   she has started with periods
Doctor :   ok
User :   but its not like regular one
User :   small discharge like on 3rd or 4th day
User :   is it normal
Doctor :   ok
Doctor :   when was her last menstrual periods?
User :   what to do?
User :   10 days before
Doctor :   ok. in that case what she is having is normal
Doctor :   i will explain
User :   ok
User :   till when this will continue
Doctor :   if she is on her 10th day of cycle, the endometruim will not be as thick as the entire cycle
User :   ok
User :   then
Doctor :   so when she takes the ECP , it will work by making the endometruim shed
User :   ok
Doctor :   so if there is not much of endometruim, then the bleeding and shedding will be less
User :   ok
Doctor :   if the pain and the bleeding is continuing
User :   hmm
Doctor :   then what I recommend is to take a pelvic scan
Doctor :   to see if the entire uterus is empty or not
User :   till how many day i have to check
User :   today is 2nd day
User :   ok
User :   ?
Doctor :   as any tissue left behind will cause bleeding and pain, as the uterus will try to get rid of it
User :   ok
Doctor :   wait for 2 more days, if she is not better with the pain, or is getting worse in another half a days time
Doctor :   then get further work up done to see if stil anything is there in uterus or not
User :   she is feeling like normal periods
User :   the pain is not so much
Doctor :   or if the pregnancy is happened in the tubes
Doctor :   if the pregnancy is happened in the tubes , th epain will worsen
User :   hmm
Doctor :   ok, then just wait and watch
User :   ok.. iwill wait till 2 more days
Doctor :   she should be fine in next 2-3 days time
User :   thanks.. doctor.
Doctor :   if not she will require a thorough examination
User :   i hope for the best
Doctor :   and a pelvic scan
User :   ok
Doctor :   wait for her next regular periods.
Doctor :   which wil also be a bit disturbed due to
Doctor :   hormonal change
User :   ok
Doctor :   as she took the ECP
Doctor :   so be prepared for it.
User :   ok
Doctor :   and if she gets more pain or very much delayed periods , say more than 10 days of delay,
Doctor :   then report to her gynecologist
User :   fine
Doctor :   and get a scan done again
User :   i will do that
User :   yes
Doctor :   along with hormonal analysis to
Doctor :   see what has happened to her hormone status
User :   hmm
Doctor :   is there anything else I can help you with?
User :   no thanks a lot doc
Doctor :   thanks for consulting me. bye for now.
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor